Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 3, Pages 543–546 (Mi dan9632)  

MATHEMATICS

Theorems on an implicitly given set-valued mapping

Yu. S. Ledyaev

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (521 kB)

Bibliographic databases:
UDC: 517.98
Presented: Л. С. Понтрягин
Received: 04.07.1983

Citation: Yu. S. Ledyaev, “Theorems on an implicitly given set-valued mapping”, Dokl. Akad. Nauk SSSR, 276:3 (1984), 543–546

Citation in format AMSBIB
\Bibitem{Led84}
\by Yu.~S.~Ledyaev
\paper Theorems on an implicitly given set-valued mapping
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 3
\pages 543--546
\mathnet{http://mi.mathnet.ru/dan9632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752423}
\zmath{https://zbmath.org/?q=an:0589.90074}


Linking options:
  • http://mi.mathnet.ru/eng/dan9632
  • http://mi.mathnet.ru/eng/dan/v276/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021